# SDR P5CA2011100700483

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT CORE COWL'S TITANIUM FAIRING HAS WEAR DAMAGE THAT IS OUT OF SRM LIMITS.  ACCOMPLISHED REPAIR AS PER EO 4478A192.
